Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Counterexample to the Morse-Sard theorem in the case of infinite-dimensional manifolds


Author: Ivan Kupka
Journal: Proc. Amer. Math. Soc. 16 (1965), 954-957
MSC: Primary 57.55; Secondary 57.50
MathSciNet review: 0182024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.55, 57.50

Retrieve articles in all journals with MSC: 57.55, 57.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0182024-4
PII: S 0002-9939(1965)0182024-4
Article copyright: © Copyright 1965 American Mathematical Society